Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Compatibility of φ (Ric)-vector fields on almost pseudo-Ricci symmetric manifolds

International Journal of Geometric Methods in Modern Physics, vol.18, 2021 (Journal Indexed in SCI) identifier identifier

On almost pseudo-conharmonically symmetric ricci-recurrent manifolds

Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica, vol.63, 2017 (Journal Indexed in SCI Expanded) identifier identifier

SOME VECTOR FIELDS ON A RIEMANNIAN MANIFOLD WITH SEMI-SYMMETRIC METRIC CONNECTION

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.38, pp.479-490, 2012 (Journal Indexed in SCI) identifier identifier

On weakly symmetric manifolds with a type of semi-symmetric non-metric connection

ANNALES POLONICI MATHEMATICI, vol.102, no.3, pp.301-308, 2011 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

A Study on Generalized Einstein Tensor for an Almost Pseudo-Ricci Symmetric Manifold

Konuralp Journal of Mathematics, vol.10, no.1, pp.103-107, 2022 (Refereed Journals of Other Institutions)

ON CONFORMALLY SYMMETRIC GENERALIZED RICCI-RECURRENT MANIFOLDS WITH APPLICATIONS IN GENERAL RELATIVITY

Bulletin of mathematical analysis and applications, vol.13, no.3, pp.39-50, 2021 (Journal Indexed in ESCI)

Weak M-projective symmetries for a Sasakian manifold

Differential Geometry - Dynamical Systems,, vol.23, pp.18-26, 2021 (Refereed Journals of Other Institutions)

Sasakian manifolds satisfying certain conditions on Q tensor

Journal of Geometry, vol.111, no.3, 2020 (Journal Indexed in ESCI) identifier identifier

A Note on An Almost Contanct Metric Manifold with A Type of Semi-symmetric Non-metric Connection

Mathematical Sciences and Applications E-Notes, vol.6, pp.50-57, 2018 (Refereed Journals of Other Institutions)

On hypersurfaces of a Riemannian manifolds with a Ricci quarter symmetric metric connection

Acta Matematica Academie Paedagogiace Nyíregyháziensis, 2017 (Refereed Journals of Other Institutions)

On almost pseudo quasi conformally symmetric manifolds

Boletinde la asociacion mathematical Venezolan, vol.21, pp.69-85, 2014 (Refereed Journals of Other Institutions)

On generalized semi pseudo Ricci symmetric manifolds

mathematica Panonica, vol.24, pp.55-64, 2013 (Refereed Journals of Other Institutions)

On decomposable almost pseudo conharmonically symmetric manifolds

Acta Univ. Palacki. Olomuc. Fac. Rer. Nat. Mathematica, vol.51, pp.111-124, 2012 (Refereed Journals of Other Institutions)

on a semi symmetric metric connection with a special condition on a Riemannian manifold

Europan journal of pure and applied mathematics, vol.4, pp.152-161, 2011 (Refereed Journals of Other Institutions)

On quasi Einstein manifolds admitting a Ricci quarter symmetric metric connection

bulletin of mathematical analysis and applications, vol.4, pp.84-91, 2011 (Refereed Journals of Other Institutions)

the projective quarter symmetric metric connection and their projective curvature tensor

The International Mathematical Forum, vol.48, pp.2369-2376, 2009 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Generalized Einstein tensor for an almost pseudo-Ricci symmetric manifold

3rd International Conference on Pure and Applied Mathemtics, ICPAM-VAN 2020, 3 - 05 September 2020

Zayıf B-simetrik Manifoldlar üzerine bir çalışma

32. Ulusal Matematik Sempozyumu, Samsun, Turkey, 31 August - 03 September 2019

A Study on Some Special Riemannian Manifolds with Semi-Symmetric Metric Connection

17th International Geometry Symposium, Erzincan, Turkey, 19 - 22 June 2019, pp.30

A Study On Some Special Riemannian Manifolds With Semi-Symmetric Metric Connection

17. International Geometry Semposium, Erzincan, Turkey, 19 - 22 June 2019

Some results on weak M-projective symmetric Sasakian manifolds

17. International Geometry Semposium, Erzincan, Turkey, 19 - 22 June 2019

Q tensor on Sasakian manifolds

IFSCOM 2018, Kahramanmaraş, Turkey, 5 - 09 September 2018

A note on hypersurfaces of a Riemannian manifold with a Ricci quarter symmetric metric connection

IECMSA-2016 Belgrade / Serbia, Belgrade, Serbia And Montenegro, 16 - 19 August 2016

Bükülebilir Bonnet hiperyüzeyleri

XVIII. Ulusal Matematik sempozyumu İstanbul, Turkey, 5 - 08 September 2005, pp.215-224

Books & Book Chapters

A special type of semi-symmetric connection

LAP LAMBERT Academic Publishing GmbH&Co. KG, Saarbrücken, 2012